# SDR CA150629015

- Difficulty date: June 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,290 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 44A74221IL
- Condition: Chafed
- Location: Lt Wing
- Part time: 69,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, DISCOVERED CHAFING DAMAGE TO THE LT SIDE MAIN DC GEN FEEDER WIRES.  SUSPECT THE DAMAGE MAY BE CAUSED BY THE DEICE BOOT AIR SUPPLY FLEX HOSE.  SIMILAR FINDINGS WERE NOTED ON THE RT SIDE OF THIS ACFT & ON THE RT & LT OF A SECOND ACFT.
